# SDR SWAA2022033188718

- Difficulty date: March 27, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 34,163 hours, 15,125 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Eec
- Condition: Erratic
- Location: Rt Eng
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG FUEL FLOWS OSCILATES UP TO .25. N1;EGT;N2 MOVE WITH FUEL FLOW. ENG CONTROL LIGHT CAME ON AFTER LANDING. IN DESCENT RT ENG WAS SLOW TO DECELLERATE AND ACCELLERATE. AFTER SHUT DOWN; RED BOXES ON N1EGTN2 / [01] REF LOGPAGE 2115926 FOR REPAIR OF #2 ENGINE BY REPLACEMENT OF EEC. #2 ENGINE OPS CK NPRMAL PER AMM 71-00-00.
